MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK¿ 20 ML SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK¿ 20 ML SYRINGE; PISTON SYRINGE
Catalog Number 300613
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 3 bd plastipak¿ 20 ml syringes experienced luer tip deformation.The following information was provided by the initial reporter: three bd plastipak 20ml syringes identified with the luer connection deformed.Unable to attach needle.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: three samples were provided to our quality team for investigation.Through visual inspection, the tips are observed to be crushed in the same location and the packaging is noted to be damaged.A device history review was performed for reported lot 2205051, no deviations or non-conformances related to the reported issues were identified during the manufacturing process.Final products in this manufacturing line, for this reference and lot size are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.While we could not identify a direct issue, based on the sample evaluation it was determined this incident was likely related to a misalignment of the strips during the packaging process.As a result, the product was damaged when sealed and packaging was not properly sealed.H3 other text : see h10.

Brand Name
BD PLASTIPAK¿ 20 ML SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15442516
Report Number3003152976-2022-00423
Device Sequence Number5582402
Product Code FMF
UDI-Device Identifier00382903006137
UDI-Public00382903006137
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300613
Device Lot Number2205051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown